# SDR YENA2022071900676

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 601
- Aircraft time: 23,691 hours, 16,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE AT MCN-EAMS:  FUSELAGE/ FWD FUSELAGE/ UPPER SKIN/ RH DONE/ BIRD STRIKE- PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
